International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 6, Part B

Analysis of dengue disease by mathematical Model


Author(s): Dr. Ravindra Nath Shukla

Abstract: In this paper the main purpose was to study the dynamics of dengue fever and its progression to the dengue haemorrhagic fever in order to understand the epidemic phenomenon and to suggest strategies for the control of the disease in general and the haemorrhagic form in particular. The nature of dengue epidemics is complex since it conjugates human, environmental, biological, geographical and socio-economic factors. Our model and simulations show that the strategy based on the prevention of dengue epidemic using vector control through environmental management or chemical methods remains insufficient since it only permits to delay the outbreak of the epidemic.

Pages: 108-110 | Views: 213 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Dr. Ravindra Nath Shukla. Analysis of dengue disease by mathematical Model. Int J Stat Appl Math 2019;4(6):108-110.
Call for book chapter
International Journal of Statistics and Applied Mathematics